Article citationsMore>>

S. Guo, “An Eigen Theory of Electromagnetic Waves Based on the Standard Spaces,” International Journal of Engineering Science, Vol. 47, No. 3, May 2009, pp. 405- 412.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top